-
2
-
-
0000542179
-
On periodic water-waves and their convergence to solitary waves in the long-wave limit
-
C. J. AMICK and J. F. TOLAND, On periodic water-waves and their convergence to solitary waves in the long-wave limit, Phil. Trans. Royal Soc. London A, 303, 1981, pp. 633-669.
-
(1981)
Phil. Trans. Royal Soc. London A
, vol.303
, pp. 633-669
-
-
Amick, C.J.1
Toland, J.F.2
-
3
-
-
0019656759
-
On solitary water-waves of finite amplitude
-
C. J. AMICK and J. F. TOLAND, On solitary water-waves of finite amplitude, Arch. Rational Mech. Anal., 76, 1981, pp. 9-95.
-
(1981)
Arch. Rational Mech. Anal.
, vol.76
, pp. 9-95
-
-
Amick, C.J.1
Toland, J.F.2
-
4
-
-
0002512816
-
Homoclinic orbit in the dynamic phase-space analogy of an elastic strut
-
C. J. AMICK and J. F. TOLAND, Homoclinic orbit in the dynamic phase-space analogy of an elastic strut, Euro. J. Appl. Math., 3, 1992, pp. 97-114.
-
(1992)
Euro. J. Appl. Math.
, vol.3
, pp. 97-114
-
-
Amick, C.J.1
Toland, J.F.2
-
9
-
-
0020846411
-
Accurate computation for steep solitary waves
-
J. K. HUNTER and J. M. VANDEN-BROECK, Accurate computation for steep solitary waves, J. Fluid Mech., 136, 1983, pp. 63-71.
-
(1983)
J. Fluid Mech.
, vol.136
, pp. 63-71
-
-
Hunter, J.K.1
Vanden-Broeck, J.M.2
-
11
-
-
0001524186
-
On the change of form of long waves advancing in a rectangular canal, and on a new type of long stationary waves
-
D. J. KORTEWEG and G. DE VRIES, On the change of form of long waves advancing in a rectangular canal, and on a new type of long stationary waves, Phil. Mag., 39, 1895, pp. 422-443.
-
(1895)
Phil. Mag.
, vol.39
, pp. 422-443
-
-
Korteweg, D.J.1
De Vries, G.2
-
12
-
-
0041863381
-
On the theory of long waves
-
M. LAVRENTIEV, On the theory of long waves, Akad. Nauk Ukrain. R. S. R., Zbornik Prac. Inst. Mat., V (8), 1947, pp. 13-69.
-
(1947)
Akad. Nauk Ukrain. R. S. R., Zbornik Prac. Inst. Mat.
, vol.5
, Issue.8
, pp. 13-69
-
-
Lavrentiev, M.1
-
13
-
-
84968518387
-
A note on harmonic functions and hydrodynamical application
-
H. LEWY, A note on harmonic functions and hydrodynamical application, Proc. Amer. Math. Soc., 3, 1952, pp. 111-113.
-
(1952)
Proc. Amer. Math. Soc.
, vol.3
, pp. 111-113
-
-
Lewy, H.1
-
14
-
-
0030545823
-
Analyticity of solitary-wave solutions of model equations for long waves
-
Y. A. Li and J. L. Bona, Analyticity of solitary-wave solutions of model equations for long waves, to appear in the SIAM J. Math. Anal., 27, 1996, pp. 725-737.
-
(1996)
SIAM J. Math. Anal.
, vol.27
, pp. 725-737
-
-
Li, Y.A.1
Bona, J.L.2
-
15
-
-
0001638695
-
On the mass, momentum, energy and circulation of a solitary wave
-
M. S. LONGUET-HIGGINS, On the mass, momentum, energy and circulation of a solitary wave, Proc. Royal. Soc. London A, 337, 1974, pp. 1-13.
-
(1974)
Proc. Royal. Soc. London A
, vol.337
, pp. 1-13
-
-
Longuet-Higgins, M.S.1
-
16
-
-
0001638694
-
On the mass, momentum, energy and circulation of a solitary wave II
-
M. S. LONGUET-HIGGINS and J. D. FENTON, On the mass, momentum, energy and circulation of a solitary wave II, Proc. Royal. Soc. London A, 340, 1974, pp. 471-493.
-
(1974)
Proc. Royal. Soc. London A
, vol.340
, pp. 471-493
-
-
Longuet-Higgins, M.S.1
Fenton, J.D.2
-
17
-
-
84971138959
-
The Froude number for solitary waves
-
J. B. MCLEOD, The Froude number for solitary waves, Proc. Royal. Soc. Edinburgh, 97A, 1984, pp. 193-197.
-
(1984)
Proc. Royal. Soc. Edinburgh
, vol.97 A
, pp. 193-197
-
-
McLeod, J.B.1
-
22
-
-
84946267644
-
Existence and dynamic stability of solitary wave solutions of equations arising in long wave propagation
-
M. WEINSTEIN, Existence and dynamic stability of solitary wave solutions of equations arising in long wave propagation, Comm. Partial Diff. Equations, 12, 1987, pp. 1133-1173.
-
(1987)
Comm. Partial Diff. Equations
, vol.12
, pp. 1133-1173
-
-
Weinstein, M.1
|